# SDR CALA2025082708194

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 33,256 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Component: Light, Bruce
- Component part number: BR964411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE 36 EMERGENCY PATH LIGHTING LENS BROKEN. REPLACED LENS. PRECAUTIONARY OPS CHECK GOOD. REF. AMM 33-51-11-960-801 FILLED SDR FOR WORK PERFORMED ON EMERGENCY ISLE LIGHTING ON ISLE 36.
